Advances in Differential Equations

Existence results for critical elliptic systems in ${\mathbb{R}^N}$

Jing Long and Shengli Yu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider a critical elliptic system in $\mathbb{R}^N$. We obtain a positive solution of the system with high energy by variational methods.

Article information

Source
Adv. Differential Equations Volume 17, Number 3/4 (2012), 201-224.

Dates
First available in Project Euclid: 17 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355703085

Mathematical Reviews number (MathSciNet)
MR2919101

Zentralblatt MATH identifier
1259.35093

Subjects
Primary: 35B33: Critical exponents 35J505

Citation

Yu, Shengli; Long, Jing. Existence results for critical elliptic systems in ${\mathbb{R}^N}$. Adv. Differential Equations 17 (2012), no. 3/4, 201--224. https://projecteuclid.org/euclid.ade/1355703085.


Export citation